Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 160917, 9 pages
http://dx.doi.org/10.1155/2009/160917
Research Article

Mannheim Offsets of Ruled Surfaces

1Department of Mathematics, Education Faculty, Amasya University, 0 5189 Amasya, Turkey
2Department of Mathematics, Arts and Science Faculty, Ondokuz Mayis University, 55139 Samsun, Turkey

Received 25 November 2008; Accepted 12 February 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 Keziban Orbay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.